# SDR ASOA20121224182

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 107
- Aircraft time: 28,904 hours, 15,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT AND MAIN ENTRANCE EMERGENCY LIGHT INOPERATIVE.  REPAIRED SHORTED WIRE AT OVERHEAD LIGHT. OPS CHECK GOOD.
